# SDR HEEA967242

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8765J
- Make and model: Bolkms BK117A3
- Aircraft serial: 7054
- Engine: Lyc LTS101650B1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 108600A5
- Condition: Pitted Spline
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP HAS PITTED SPLINES.
